# SDR SWI2023F00354

- Difficulty date: July 19, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT NOTED ON R/H INBD FLAP LOWER EXTERNAL SKIN AT APPROX. FLS33 AND 3" FROM T/E (MARKED)     (C-CHECK RO 9/13/2023)    PERFORMED AND COMPLIED WITH INBOARD FLAP LOWER SKIN REPAIR IAW ALL STEPS OF CRJ700 SRM 57-52-01-201-005-A01 SPLICE REPAIR FIGURE 57-52-01-995-802.COMPLIED WITH SKYCARD 51-900-1002-SKY
